# SDR USAA2014020300034

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOOR BEAM AT BS 1681, RBL 40.  REPAIRED FLOOR BEAM AT BS 1681, RBL 40 IAW SRM 51-10-02, 53-00-51-1A & 53-60-51-2R-3.
